MathSciNet Relay Station
MathSciNet bibliographic data
MR3033153 92D25 (92D30)
Xiao, Yanyu; Zou, Xingfu Can multiple malaria species co-persist? SIAM J. Appl. Math. 73 (2013), no. 1, 351–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement